# SDR UALA2012112906859

- Difficulty date: November 29, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 91,541 hours, 14,571 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Circuit Card
- Condition: Faulty
- Location: Rt Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE, 1 N1 24.5 2 N1 30.1.  COMPLIED WITH MEL.  INSTALLED DEFERRED NO. ADJACENT TO UPPER EICAS CRT.  TROUBLESHOT PER FIM 73-21-00, SUSPECT RT ENGINE EEC DISCRETES CARD ASSY.  REMOVED AND REPLACED RIGHT ENGINE EEC DISCRETES CARD, RAN BOTH ENG. N1 AT 25.7 AND 25.1, N2 65 STEADY AND FUEL FLOW 1.5 STEADY.  OPS CHECK PER AMM, NORMAL.
